Cycle double covers and spanning minors II
2006 (Swedish)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 306, no 8-9, 762-778 p.Article in journal (Refereed) Published
In this paper we continue our investigations from [R. Häggkvist, K. Markström, Cycle double covers and spanning minors, Technical Report 07, Department of Mathematics, Umeå University, Sweden, 2001, J. Combin. Theory, Ser. B, to appear] regarding spanning subgraphs which imply the existence of cycle double covers. We prove that if a cubic graph G has a spanning subgraph isomorphic to a subdivision of a bridgeless cubic graph on at most 10 vertices then G has a CDC. A notable result is thus that a cubic graph with a spanning Petersen minor has a CDC, a result also obtained by Goddyn [L. Goddyn, Cycle covers of graphs, Ph.D. Thesis, University of Waterloo, 1988].
Place, publisher, year, edition, pages
Amsterdam: North-Holland , 2006. Vol. 306, no 8-9, 762-778 p.
IdentifiersURN: urn:nbn:se:umu:diva-7649DOI: 10.1016/j.disc.2005.10.031OAI: oai:DiVA.org:umu-7649DiVA: diva2:147320